# SDR MWEA00185

- Difficulty date: March 24, 2000
- Submitted: March 30, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 32,115 hours, 38,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99374984
- Condition: Damaged
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WIND LEADING EDGE SKIN DAMAGED AT CUTOUT FOR NUMBER ONE SLAT INBOARD IDLER TRACK.  MAINTENANCE FABRICATED AND INSTALLED WING SKIN REPAIR.
